Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2024, Volume 116, Issue 6, paper published in the English version journal (Mi mzm14558)  

Papers published in the English version of the journal

Analytical-numerical method for some elliptic boundary value problems with discontinuous coefficient in domains with polyhedral corners

S. I. Bezrodnykh, V. I. Vlasov, S. L. Skorokhodov

Federal Research Center "Computer Science and Control" of Russian Academy of Sciences, Moscow, Russia
Abstract: The paper considers development of an analytic-numerical method for solving the Dirichlet–Neumann problem for the equation div(ϰu)=0 in domain Ω containing cone with base of general form, including polyhedral corner. The coefficient ϰ of the equation is piecewise constant with discontinuity along the conical surface, lying in Ω and having the vertex in common with the original cone. The solution of the problem is represented as the limit of a sequence of linear combinations of functions Ψk that make up an approximation system and are constructed explicitly. The method allows to obtain not only a solution in the domain Ω, but also its expansion near the vertex of the cone, and to calculate the corresponding singularity exponents and intensity factors. Some numerical results are presented.
Keywords: transmission problem for elliptic equation, a domain with a cone or polyhedral corner, an analytic-numerical method, numerical implementation, exponent of the singularity, intensity factor.
Funding agency Grant number
Ministry of Science and Higher Education of the Russian Federation 075-15-2024-544
The work was financially supported by the Ministry of Science and Higher Education of the Russian Federation, agreement no. 075-15-2024-544.
Received: 04.10.2024
Revised: 04.10.2024
English version:
Mathematical Notes, 2024, Volume 116, Issue 6, Pages 1204–1217
DOI: https://doi.org/10.1134/S0001434624110294
Bibliographic databases:
Document Type: Article
PACS: 02.70.Hm; 02.70.Dh; 02.30.Em; 02.30.Jr
MSC: 35D10; 35J25; 35P10
Language: English
Linking options:
  • https://www.mathnet.ru/eng/mzm14558
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:35
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025